# SDR SWAA2023091198597

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,945 hours, 34,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE<[01] R/R BATTERIES IAWMM 25-64-00
